# SDR NWAA073196307

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 75,968 hours, 9,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FLOOR PROXIMITY EMERGENCY LIGHTS WILL NOT TURN ON.  MAINTENANCE SECURED CONNECTORS.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
